Friday, August 29, 2014
Monday, March 30, 2009 Gina Stann, Community Member, asks

Q: Does Centrum vitamins cause weight gain?

I have recently starting using the vitamin but have put on a rapid weight gain & swelling of the ankles; I was 133 pounds @ 5'8". and know i'm 141lbs?

 

Thank you,

Gina

 

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Gina Stann, Community Member— Last Modified: 10/28/13, First Published: 03/30/09